# SDR ASAA2022100440210

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 5,071 hours, 1,592 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Deflector
- Condition: Cracked
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 72-220-00 #1 ENG BOROSCOPE COMBUSTION CHAMBER SUBTASK 72-00-00-211-007-G00 (2)(B)(1). FOUND 7 DEFLECTOR PLATES WITH AXIAL CRACKS. MEASURED #1 CRACK MEASURED AT 1", #2 CRACK MEASURED AT 0.587". THE REST OF THE CRACKS ARE MEASURED AT MORE THAN 0.20" IN LENGTH BY COMPARISON. ONE DEFLECTOR HAS 2 CRACKS. GROUNDED - YES.  CRACKS LONGER THAN THE SERVICEABLE LIMIT ARE PERMITTED FOR 25 CYCLES REF ASA TASK CARD# 72-220-00. INSPECTION REQUIREMENTS WILL BE TRACKED VIA EA PWRPL-72EA-24829.
